International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 3, Issue 9 (2016)

On a diophantine problem


A Vijayasankar, MA Gopalan, V Krithika

A search is made for obtaining three non-zero distinct integers a,b,c such that each of the expressions a+b,b and a+2c is a perfect square.

Download  |  Pages : 137-139
How to cite this article:
A Vijayasankar, MA Gopalan, V Krithika. On a diophantine problem. International Journal of Multidisciplinary Research and Development, Volume 3, Issue 9, 2016, Pages 137-139
International Journal of Multidisciplinary Research and Development International Journal of Multidisciplinary Research and Development